# SDR GTIA2021012535564

- Difficulty date: January 21, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N695NK
- Make and model: Airbus A320-232
- Aircraft serial: 8696
- Aircraft time: 6,133 hours, 2,724 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECTED FUME EVENT ON ARRIVAL AT 8000 FEET IN THE COCKPIT.  PERFORMED TEST OF THE AIR PACK 1 AND 2, FIRST PACK 1 ON AND PACK 2 OFF.  THEN PACK 2 ON AND PACK 1 OFF, IAW TSM 05-50-00-810-831-A, NO EVIDENCE OF FUMES WERE FOUND AT THIS TIME.  A/C GOOD FOR SERVICE.
